Irreducibility of some families of linear series with Brill-Noether number. I
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 22 (1989) no. 1, p. 33-53
@article{ASENS_1989_4_22_1_33_0,
     author = {Eisenbud, David and Harris, Joe},
     title = {Irreducibility of some families of linear series with Brill-Noether number. I},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 22},
     number = {1},
     year = {1989},
     pages = {33-53},
     doi = {10.24033/asens.1574},
     zbl = {0691.14006},
     mrnumber = {90a:14035},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1989_4_22_1_33_0}
}
Eisenbud, David; Harris, Joe. Irreducibility of some families of linear series with Brill-Noether number. I. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 22 (1989) no. 1, pp. 33-53. doi : 10.24033/asens.1574. http://www.numdam.org/item/ASENS_1989_4_22_1_33_0/

[ACGH] E. Arbarello, M. Cornalba, P. Griffiths and J. Harris, Geometry of Algebraic Curves, Vol. 1, Springer-Verlag, New York, 1985, Vol. 2 (to appear). | MR 86h:14019 | Zbl 0559.14017

[Cuk] F. Cukierman, Ph. D. Thesis, Brown University, 1987.

[E1] L. Ein, Hilbert Scheme of Smooth Space Curves (Ann. Sci. Éc. Norm. Sup., Vol. 19, 1986, pp. 469-478). | Numdam | MR 88c:14009 | Zbl 0606.14003

[E2] L. Ein, Irreducibility of the Hilbert Scheme of Smooth Space Curves (in Algebraic Geometry, Bowdoin, 1985, S. BLOCK Ed., Proc. Symp. Pure Math., Vol. 46, 1987, pp. 83-87). | MR 89f:14006 | Zbl 0647.14012

[E-H1] D. Eisenbud and J. Harris, Irreducibility and Monodromy of Some Families of Linear Series (Ann. scient. Éc. Norm. Sup., Vol. 20, 1987, pp. 65-87). | Numdam | MR 88e:14034 | Zbl 0625.14013

[E-H2] D. Eisenbud and J. Harris, The Kodaira Dimension of the Moduli Space of Curves of Genus ≧ 23 (Invent. Math., Vol. 90, 1987, pp. 359-387). | MR 88g:14027 | Zbl 0631.14023

[E-H3] D. Eisenbud and J. Harris, Limit Linear Series : Basic Theory (Invent. Math., Vol. 85, 1986, pp. 337-371). | MR 87k:14024 | Zbl 0598.14003

[E-H4] D. Eisenbud and J. Harris, Divisors on General Curves and Cuspidal Rational Curves (Invent. Math., Vol. 74, 1983, pp. 371-418). | MR 85h:14019 | Zbl 0527.14022

[E-H5] D. Eisenbud and J. Harris, A Simpler Proof of the Gieseker-Petri Theorem on Special Divisors (Invent. Math., Vol. 74, 1983, pp. 269-280). | MR 85e:14039 | Zbl 0533.14012

[E-H6] D. Eisenbud and J. Harris, Existence, Decomposition and Limits of Weierstrass Points (Invent. Math., Vol. 87, 1987, pp. 495-515). | MR 88a:14028b | Zbl 0606.14014

[F-L] W. Fulton and R. Lazarsfeld, On the Connectedness of Degeneracy Loci and Special Divisors (Acta Math., Vol. 146, 1981, pp. 271-283). | MR 82k:14016 | Zbl 0469.14018

[H1] J. Harris, Curves and their Moduli (Proceedings of the A.M.S. Summer Institute in Algebraic Geometry, Bowdoin 1985).

[H2] J. Harris and D. Eisenbud, Curves in Projective Space, Les Presses de l'Université de Montréal, 1982. | MR 84g:14024 | Zbl 0511.14014

[H-M] J. Harris and D. Mumford, On the Kodaira Dimension of the Moduli Space of Curves (Invent. Math., Vol. 67, 1982, pp. 23-86). | MR 83i:14018 | Zbl 0506.14016